| Catalog Number |
110028879 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the impactor fractured during a procedure and another instrument was used to complete the procedure.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.Visual examination of the returned product confirmed the impactor pad has fractured.The device shows heavy signs of repeated us in the form of gouges and strike marks.As such, the device was not sent for further analysis.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event has been confirmed through product return.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.